Header menu link for other important links
Algorithmic approach for solving transportation problems
A. Akilbasha, , P. Pandian
Published in Research India Publications
Volume: 11
Issue: 5
Pages: 3743 - 3749
A new method called modified zero suffix method is proposed for finding an optimal solution for transportation problems in single stage. The solution procedure is given with numerical examples. As this method is very easy to understand and apply, it will help the managers in logistics related issues by aiding them in the decision making process and providing an optimal solution in a simple and effective manner. © Research India Publications.
About the journal
JournalGlobal Journal of Pure and Applied Mathematics
PublisherResearch India Publications